# SDR SWAA2012091007452

- Difficulty date: August 28, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 57,392 hours, 46,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAR STRAP FWD LOWER CORNER OF CUTOUT CRACKED BETWEEN BS 787 TO BS 814 AND BETWEEN STR 22R TO STR 26R.  REPAIRED SKIN PER SRM.
